Thunderstorm Wind, Harrison
- When
- June 1, 2:40 AM CST
- Where
- Harrison County, Waskom
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.483, -94.067
Trees downed on FM 9.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 1, 1:59 AM CST, 41 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 259 AM CDT TUE JUN 1 2004 .DISCUSSION... CURRENT STORMS OVER THE REGION THIS MORNING...APPEAR TO BE ASSOCIATED WITH LIFT IN THE RRQ OF 100 KNOT JET. WEST NORTHWEST TO NORTHWEST FLOW TO CONTINUE THROUGH THE END OF THE WEEK...WITH FLOW BECOMING MOVE ZONAL OVER THE WEEKEND. SEVERAL DISTURBANCES WILL BE MOVING THROUGH THE FLOW...WITH ONE MOVING INTO NORTHWEST TX LATE THIS AFTERNOON AND MOVING INTO LA BY WED...WITH ANOTHER ONE MOVING ACROSS WED NIGHT AND THURSDAY. THEN A SHORT WAVE MOVES ACROSS OK IN MORE ZONAL FLOW ON FRIDAY...WITH OTHER DISTURBANCES MOVING ACROSS THROUGH SUNDAY. THE AREA IS IN THE RRQ OF THE 250MB JET...WITH THE BEST DIV TONIGHT...AND WED AND AGAIN WED NIGHT AND LOOKS TO BE MOVE WEST OVER CENTRAL TX ON THURSDAY. OLD SURFACE BOUNDARY TO HANG AROUND TODAY AND LIFT BACK NORTH TONIGHT AND THEN ANOTHER FRONT MOVES SOUTH WED NIGHT AND THU. LLJ PROGGED TO BE ABOUT 30 KNOTS TONIGHT AND 20 KNOTS WED NIGHT. && .PRELIMINARY POINT TEMPS/POPS... SHV 89 71 86 69 / 50 50 50 40 MLU 86 69 87 68 / 40 40 40 30 TXK 89 69 85 67 / 30 50 40 40 TYR 91 72 87 70 / 30 50 40 40 LFK 91 73 89 72 / 40 30 40 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && IV
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON MAY 31 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-011100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT MON MAY 31 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS COULD DEVELOP LATE THIS AFTERNOON NEAR A DRYLINE FRONT ACROSS NORTH CENTRAL TEXAS. THIS CONVECTION WILL MOVE INTO EAST TEXAS THIS EVENING AND EVENTUALLY INTO NORTHWEST LOUISIANA. SOME STORMS COULD REACH SEVERE LIMITS TONIGHT...PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A WEAK FRONT WILL REMAIN NEARLY STATIONARY ACROSS NORTHEAST TEXAS AND NORTH LOUISIANA THROUGH WEDNESDAY. THIS BOUNDARY WILL HELP FOCUS DEVELOPMENT OF SCATTERED THUNDERSTORMS. SOME OF THESE STORMS COULD BECOME SEVERE. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED TONIGHT.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1125 PM CDT MON MAY 31 2004 TXZ149-152-165-010700- ANGELINA-CHEROKEE-NACOGDOCHES- 1125 PM CDT MON MAY 31 2004 ...SEVERE THUNDERSTORM WATCH NUMBER 362 CONTINUED IN EFFECT UNTIL 200 AM CDT FOR PARTS OF EAST TEXAS... IN EAST TEXAS THE WATCH INCLUDED ANGELINA AND NACOGDOCHES COUNTIES...AND CHEROKEE COUNTY IN NORTHEAST TEXAS. AT 1125 PM CDT...DOPPLER WEATHER RADAR IN SHREVEPORT INDICATED SHOWERS AND THUNDERSTORMS OVER PARTS OF EAST AND SOUTHEAST TEXAS. THE STRONGER THUNDERSTORMS WERE NOTED SOUTHWEST OF A PALESTINE TO CROCKETT AND GROVETON LINE. OTHER SHOWERS AND THUNDERSTORMS WERE DEVELOPING OVER EAST TEXAS NEAR MOUNT ENTERPRISE...CARTHAGE...AND CUSHING. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE OVER EAST TEXAS TONIGHT. THUNDERSTORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND HIGH AND POSSIBLY DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL OF UP TO AROUND ONE INCH PER HOUR.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
125 AM CDT TUE JUN 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL SHREVEPORT 32.47N 93.80W
06/01/2004 0.75 INCH CADDO LA NWS EMPLOYEE
HAIL OCCURRED AT WEATHER SERVICE OFFICE.
&&
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
249 AM CDT TUE JUN 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL GRAND CANE 32.08N 93.81W
06/01/2004 1.75 INCH DE SOTO LA LAW ENFORCEMENT
&&
22The Shreveport radar (KSHV), 21 km away, was scanning. The volume nearest the first event began at 08:40 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees downed on FM 9.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5403832.